# SDR IPXA2023081093872

- Difficulty date: July 18, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 76,386 hours, 16,360 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tee Angle
- Part number: ARC249310
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H WING I/B FLAP LOWER SURFACE SKIN BULGING O/B OF VANE SPRING CARTRIDGE.REMOVED, FABRICATED AND REPLACED TEE ANGEL AT THE R/H WING I/B FLAP LOWER SURFACE O/B OF VANE SPRING CARTRIDGE IAW DWG ARC2493 AND SRM 51-31-01 (MINOR)
